CureZone   Log On   Join
Re: Stomach or hormone imbalance causIng adrenal issues?
 
BurntMarshmallow Views: 1,012
Published: 5 years ago
 
This is a reply to # 2,337,256

Re: Stomach or hormone imbalance causIng adrenal issues?


I think you have low stomach acid, and as a result, SIBO, which is "Small Intestine Bacterial Overgrowth".

Here's a great page about it, so you can decide if this describes you:
http://www.jillcarnahan.com/2014/05/16/6-signs-sibo-might-root-cause-ibs/

Basically, the churning and bloat, the gas, and the diarrhea are all because of low stomach acid. The stomach needs acid to break down food. If there isn't enough acid, it will churn, like a front loading washing machine trying to make the most use out of very little water. Your stomach works hard to break down food with too little acid. The LES is the door to the stomach. This door can open sometimes if the stomach is churning a lot, and food and acid can rise into the esophagus. Making you think you have too much acid. When in fact, you don't have enough. There is also a door to the small intestine from the stomach. This door only opens when stomach acid levels reach a certain PH. If you have problems making enough acid, it can take a VERY long time for the stomach to empty into the small intestine. This delayed emptying is uncomfortable. Making you feel full for a long time. Then, in the small intestine, bacteria may grow because of the low acid levels which normally keep bacteria here very low. Only the large intestine is supposed to be populated with bacteria.

I'm concerned about the tachycardia. Diarrhea can lead to mulitple deficiencies. Thiamine and magnesium are required for normal heart rhythm and diarrhea will quickly deplete them. If you've had low stomach acid for some time, you are definitely under-nourished which is causing the other symptoms like insomnia. I wouldn't be surprised if you also had some anxiety and depression, from lack of B6, B3 and protein, despite having it in your diet.

The low stomach acid can both result in and be caused by thiamine deficiency. You need thiamine in order to make stomach acid! You need other things too, like zinc.

To start, take apple cider vinegar (available in capsules) with every meal, and any supplement. This is to help get the acid level up so you can actually break down food and get nutrition from it. Ascorbic acid (vitamin C) is a good addition.

Take a 500mg dose of thiamine plus 300 magnesium glycinate or malate for the tachycardia. You should get immediate relief, and that will tell you if indeed you have a deficiency in these.

Take a digestive enzyme to help break down fats, proteins and carbohydrates. Take it with every meal.

You probably have a vitamin D deficiency, and should get your levels checked. All the fat soluble vitamins could be low for you, because of the digestion problems. So D, A, E and K.

You should have your ferritin checked. Low iron is common in folks with low stomach acid.

You should get your thyroid checked. Many of your symptoms are also associated with thyroid problems. Low stomach acid and SIBO can be the result of a thyroid condition. They can also contribute to causing one, because you need nutrients for your thyroid to work properly.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.454 sec, (2)